# SDR ASAA2019061729713

- Difficulty date: June 12, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 26,057 hours, 8,355 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWA719
- Condition: Leaking
- Location: Nr 1 Vsv
- Part time: 26,119 hours, 8,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A-CK FOUND FUEL LEAK UNDER #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG RH VSV ACTUATOR IAW B737-900 AMM 75-31-01-000-802-F00/AMM 75-31-01-400-802-F00. ACCOMPLISHED LEAK CK, LEAK CK GOOD. ACCOMPLISHED TESTS ON POWERPLANT TEST REF TABLE. TEST 3A IDLE LEAK CK, LEAK CK GOOD AND TEST 12 ACTUATORS TEST, OPS CK GOOD. THIS CLEARS PLT.
